Atormac
briv
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 2070  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed564    
    Printed25    
    Emailed0    
    PDF Downloaded30    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2021  |  Volume : 69  |  Issue : 4  |  Page : 1014--1017

‘Phenytoin: Shepherd or Wolf in Disguise? Phenytoin-Induced Neurotoxicity: A Case Series


1 Department of Radio-Diagnosis, Pramukhswami Medical College, Anand, Gujarat, India
2 Department of Radio-Diagnosis, Assam Medical College, Dibrugarh, Assam, India
3 Department of Pharmacology, Government Medical College, Punjab, India

Correspondence Address:
Manali Arora
H. No 1546, Sector 15, Sonepat - 131 001, Haryana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0028-3886.323888

Rights and Permissions

Phenytoin is a commonly used antiepileptic drug for various types of seizure disorders except for absent seizures. Long-term dose-dependent neurological side effects of phenytoin therapy include cerebellar atrophy, cerebral atrophy, and brain stem atrophy. Skull hyperostosis, gum hypertrophy, and megaloblastic anemia are other known effects of long-term therapy. We present four cases depicting clinical and neuroimaging findings of phenytoin-induced toxicity.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow